[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Number 2 (9-2017) ::
IJMSI 2017, 12(2): 111-116 Back to browse issues page
Sufficient Inequalities for Univalent Functions
R. Kargar , A. Ebadian, J. Sokol
Abstract:  

In this work, applying Lemma due to Nunokawa et. al. cite{NCKS}, we obtain some sufficient inequalities for some certain subclasses of univalent functions.

Keywords: Analytic, Univalent, Starlike functions, Convex functions
Full-Text [PDF 274 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or email:

Write the security code in the box >



DOI: 10.7508/ijmsi.2017.2.007


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kargar R, Ebadian A, Sokol J. Sufficient Inequalities for Univalent Functions. IJMSI. 2017; 12 (2) :111-116
URL: http://ijmsi.ir/article-1-739-en.html
Volume 12, Number 2 (9-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.047 seconds with 787 queries by yektaweb 3478